# SDR EIA2000005

- Difficulty date: January 28, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

KCLT - APU OIL QUANTITY FELL TO ZERO, ACCOMPANIED BY APU AUTO SHUTDOWN.  REPLACED NR 1 GENERATOR SHAFT O-RING AND RESEATED SHAFT SEAL.  OPS AND LEAK CHECKS NORMAL.  (M)
